Skip to main content
eScholarship
Open Access Publications from the University of California

Dermatology Online Journal

Dermatology Online Journal bannerUC Davis

Pruritic papules after induction chemotherapy with daunorubicin and cytarabine

  • Author(s): Simmons, Elanee;
  • Foutouhi, Soraya;
  • Tartar, Danielle M;
  • Kiuru, Maija
  • et al.
Abstract

We present a 65-year-old woman who developed a diffuse pruritic papular eruption after receiving induction chemotherapy with daunorubicin and cytarabine for newly diagnosed acute myelomonocytic leukemia. The rash improved clinically with triamcinolone treatment and chemotherapy was allowed to continue. This case adds to the growing literature of transient acantholytic dermatosis development in the setting of anti-cancer therapy and emphasizes the importance of clinicopathologic correlation in cutaneous eruptions in cancer patients.

Main Content
For improved accessibility of PDF content, download the file to your device.
Current View